Tag Archives: Caplets

Kirkland Signature Anti-Diarrheal Loperamide Hydrochloride 2 MG Caplets, 200-Count Bottle

Adults and Children 12 years and over: 2 caplets after the first loose stool; 1 caplet after each subsequent loose stool; but no more than 4 caplets a day. Children 9 – 11 years (60 – 95 lbs.): 1 caplet after the loose stool; 1/2 caplet after each subsequent loose stool; but no more than… Read More »

Imodium Multi-Symptom Gas & Diarrhea Relief Caplets, 42 count

Imodium Multi-Symptom Relief Caplets, 42 Count Relieves symptoms of diarrhea, gas, cramps, and bloating 2 mg of loperamide HCl to relieve diarrhea symptoms 125 mg of simethicone to relieve gas symptoms Works faster than prescription loperamide HCl Works within one hour to soothe your symptoms. Imodium Multi-Symptom Gas & Diarrhea Relief Caplets, 42 count –… Read More »

Prime Labs Men’s Testosterone Supplement (60 Caplets) – Natural Stamina, Endurance and Strength Booster – Fortifies Metabolism – Promotes Healthy Weight Loss and Fat Burning

Recapture your youthful strength, endurance and stamina by replacing lost or low testosterone with Prime Labs Prime Test! By the time men hit 30 years old, their natural testosterone levels are in decline. And while you may not notice it instantly, by the time you’re 36 you could be suffering from low stamina, poor sexual… Read More »

Percogesic Aspirin-Free Pain Reliever/Fever Reducer, Extra Strength, Easy to Swallow Coated Caplets, 60 coated caplets

Antihistamine. For enhanced relief of pain. Pharmacist recommended. Pharmacist recommended For the temporary relief of all of your common aches and pains 60 easy to swallow coated caplets Effective analgesic with enhanced pain relief Works fast Aspirin-Free pain reliever

Excedrin Extra Strength Caplets for Pain Relief, 200 count

Excedrin Extra Strength headache medicine has a fast-acting formula that delivers powerful relief from headache symptoms. For some, headache relief starts in just 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Extra Strength’s combination of active ingredients, acetaminophen, aspirin and caffeine, offer a fast-acting, non-prescription headache… Read More »